Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 12, 2021, 4:20 PM EDT for Miller County, Georgia; Houston County, Alabama. It was in force for 55 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2021, 4:20 PM EDT (20:20 UTC)
- Expired
- Aug 12, 2021, 5:15 PM EDT
- In force
- 55 min
- Issued by
- NWS Tallahassee, FL
- Hail
- 0.00 in
- Wind
- 40
Counties Houston County, AL, Miller County, GA
The radar
The Ft Rucker radar (KEOX), 37 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 5:00 PM EDT | TSTM WND DMG | Garretts Crossroads, AL | A COUPLE OF TREES AND POWER LINES WERE BLOWN DOWN IN THE SOUTHWEST PART OF THE COUNTY |
| Aug 12, 5:00 PM EDT | TSTM WND DMG | Garretts Crossroads, AL | EMERGENCY MANAGEMENT REPORTS A COUPLE OF TREES AND A POWER LINE DOWN ACROSS THE SOUTHWESTERN PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1222 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
092
WWUS82 KTAE 122020
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
420 PM EDT Thu Aug 12 2021
ALZ068-069-GAZ142-143-155-122115-
Geneva AL-Houston AL-Miller GA-Seminole GA-Early GA-
420 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of eastern Geneva,
Houston, Miller, northern Seminole and southern Early Counties
through 515 PM EDT/415 PM CDT/...
At 420 PM EDT/320 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles west of Bonifay to
near Donalsonville. Movement was north at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Colquitt, Cottonwood, Dothan, Donalsonville, Hartford, Taylor,
Midland City, Kinsey, Ashford, Slocomb, Cowarts, Webb, Columbia,
Centerville, Malvern, Rehobeth, Avon, Esto, Madrid and Gordon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3120 8576 3120 8571 3127 8566 3124 8549
3129 8548 3129 8542 3131 8542 3131 8509
3132 8508 3130 8464 3126 8464 3125 8454
3107 8467 3107 8473 3103 8475 3100 8514
3099 8579
TIME...MOT...LOC 2020Z 172DEG 35KT 3079 8582 3107 8485
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
42-DVDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 12, 4:09 PM EDT, 11 minutes earlier.
Area forecast discussion, Aug 12, 4:09 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 409 PM EDT Thu Aug 12 2021 .NEAR TERM [Through Friday]... A seasonably moist and unstable air mass will support deep, moist convection through this evening. The Atlantic seabreeze has been a late evening arrival along the I-75 corridor for the last two evenings, and that is certainly possible again this evening. Most guidance lessens convective coverage tomorrow over the FL Big Bend, while keeping seabreeze convection firing off in the afternoon from Apalachicola westward. .SHORT TERM [Friday Night Through Saturday Night]... A diurnally driven, summertime pattern encompasses the short term, with the highest rain chances shifting from our marine areas (overnight and morning) to inland locations (midday and early evening). Storms will continue to pose a lightning, heavy rain, and gusty wind threat, and marginally severe convection cannot be ruled out. The seabreeze and outflow boundaries are expected to be the main convective initiators over land. Deep tropical moisture should be on the increase towards the end of the period from Fred likely entering the eastern Gulf of Mexico as a tropical storm. Therefore, the highest PoPs are justifiably over our waters, along the coast and Big Bend Saturday afternoon into early Sunday morning. Aside from convection, expect hot and humid conditions, consisting of high temperatures in the low-mid 90s (heat indices above 100), and muggy lows in the low-mid 70s. .LONG TERM [Sunday Through Thursday]... Attention turns to Fred in the beginning of the long term. The official 2pm ET NHC forecast calls for Fred to be located somewhere between east-central Gulf and along the west coast of FL on Sunday. A NW-NNW motion is then expected before potentially making landfall somewhere along the Panhandle or Big Bend early Monday morning. The current disorganized nature of Fred makes the forecast low confidence as models typically struggle with weak systems. Assuming Fred re-organizes over the next 12-24 hours, we should have a better idea of its track and intensity projections. Regardless, it appears that heavy rain and gusty winds are the general threats to look out for. The former is particularly concerning for the southeast Big Bend, which continues to reel from significant flooding from last week's rainfall. That region has the potential to receive amounts in excess of 3" from Sunday morning through Tuesday afternoon. These values are of course, highly track dependent, so they will be subject to change in future forecasts. Conditions improve once Fred lifts north on Tuesday. A return to more typical summertime weather is in store for the remainder of the period as a ridge builds back in over the area. High temperatures should crawl back into the low-mid 90s, while lows stay in low-mid 70s. Heat indices are poised to be a factor once again, but look to stay below advisory levels (108 degrees), outside of possibly isolated locations. && .AVIATION... [Through 18Z Friday] Strong thunderstorms have erupted early this afternoon between TLH and ECP. Thunder will spread in the direction of DHN. At VLD, the Atlantic seabreeze has brought evening thunder the last two evenings, and this may be another one of those evenings. && .MARINE... Favorable boating conditions continue outside of thunderstorms through Friday before Fred likely enters the eastern Gulf this weekend as a tropical storm. Long-period swells generated by Fred should increase seas to advisory levels, especially in Apalachee Bay. Tropical storm conditions are possible beginning as early as Sunday and persisting through Monday. The forecast is subject to change in subsequent updates as it is highly dependent on Fred's track and intensity. Winds and seas look to slowly improve on Tuesday. && .FIRE WEATHER... Expect erratic and gusty winds around afternoon and evening thunderstorms through Saturday. Otherwise, no hazardous fire weather conditions are expected. && .HYDROLOGY... The Areal Flood Warning for Dixie and Southern Lafayette Counties will be allowed to expire at 5pm ET as conditions are slowly improving. However, any moderate to heavy rainfall from summertime storms over the next couple days will only exacerbate/prolong the flooding situation. In terms of rivers, Steinhatchee (US-19) and Suwannee - Rock Bluff are forecast to remain in minor flood stage until further notice. The former is expected to fall very slowly over the next several days, while the latter will steadily rise. Elsewhere in the Suwannee basin, Manatee Springs should enter minor flood stage Friday afternoon, while a Flood Warning for Wilcox (US-19) is likely by this evening if current trends hold. Diurnal, summertime convection drives the rainfall amounts through the early weekend, before Fred becomes the primary rainmaker into early next week. As such, there is the potential for renewed flood concerns, especially in the southeast Big Bend, but will be track-dependent. Current estimates along the coastal and inland Big Bend are 2-4" (isolated higher amounts) from Saturday morning through Tuesday afternoon. && .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested. However, spotters are always encouraged to safely report significant weather conditions when they occur (while following all local, state, and CDC guidelines) by calling the office or tweeting us @NWSTallahassee. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 74 96 75 95 74 / 20 30 10 40 40 Panama City 76 93 76 93 75 / 20 50 20 40 50 Dothan 73 93 74 94 73 / 20 40 20 50 20 Albany 75 95 75 95 75 / 20 30 10 30 20 Valdosta 73 93 72 92 72 / 20 30 10 50 30 Cross City 73 93 74 90 73 / 30 30 10 70 40 Apalachicola 76 89 76 90 76 / 30 30 20 40 60 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Haner SHORT TERM...IG3 LONG TERM...IG3 AVIATION...Haner MARINE...IG3 FIRE WEATHER...Haner HYDROLOGY...IG3
In the hours before
Special weather statement, Aug 12, 1:28 PM EDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
128 PM EDT Thu Aug 12 2021
FLZ014-015-026-027-112-114-121815-
Coastal Bay FL-Inland Franklin FL-Liberty FL-Inland Gulf FL-
Inland Wakulla FL-Coastal Gulf FL-
128 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of Gulf, southeastern
Bay, northwestern Wakulla, southern Liberty and northwestern Franklin
Counties through 215 PM EDT/115 PM CDT/...
At 128 PM EDT/1228 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Crawfordville to 11
miles northwest of Carrabelle to 11 miles northwest of Apalachicola
to near Mexico Beach. Movement was northwest at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Crawfordville, Mexico Beach, Stonemill Creek, Tyndall Air Force Base,
Wewahitchka, East Camp, Honeyville, Jewel Fire Tower, Allanton,
Vilas, Chipola Cutoff, Jensen Place, Central City, Beverly,
Overstreet, Poplar Camp, Smith Creek, Kern, Willis Landing and Nixon
Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2990 8543 3007 8550 3027 8483 3030 8438
3014 8435 3011 8441 3008 8467 2994 8483
2980 8505
TIME...MOT...LOC 1728Z 161DEG 6KT 3015 8437 2999 8479 2986 8506 2992
8535
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
01-GONZALEZSpecial weather statement, Aug 12, 2:00 PM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
200 PM EDT Thu Aug 12 2021
FLZ012>014-016-017-026-027-112-114-121900-
Coastal Bay FL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Inland Wakulla FL-Leon FL-Coastal Gulf FL-
200 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of northwestern Gulf,
eastern Bay and Calhoun Counties in the Panhandle of Florida,
northwestern Wakulla, southern Gadsden, Liberty and southwestern Leon
Counties in Big Bend of Florida through 300 PM EDT/200 PM CDT/...
At 200 PM EDT/100 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles northwest of
Crawfordville to Tyndall Air Force Base. Movement was north at 15
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Lynn Haven, Callaway, Midway, Blountstown, Quincy,
Crawfordville, Tallahassee, Springfield, Hiland Park, Stonemill
Creek, Tyndall Air Force Base, Orange, Parker, Wewahitchka, Bristol,
Honeyville, Jewel Fire Tower, Clarksville and Abe Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3040 8570 3059 8439 3017 8437 2993 8557
2998 8565
TIME...MOT...LOC 1800Z 182DEG 13KT 3023 8445 3003 8554
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDSpecial weather statement, Aug 12, 2:52 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
252 PM EDT Thu Aug 12 2021
FLZ010>014-016-017-026-112-GAZ155-156-121945-
Coastal Bay FL-Liberty FL-Gadsden FL-Inland Bay FL-Calhoun FL-
Inland Gulf FL-Jackson FL-Washington FL-Leon FL-Decatur GA-
Seminole GA-
252 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of southeastern Jackson,
northwestern Gulf, Bay and Calhoun Counties in the Panhandle of
Florida, Gadsden and northern Liberty Counties in Big Bend of
Florida, southeastern Washington County in the Panhandle of Florida,
southwestern Leon County in Big Bend of Florida, western Decatur and
southeastern Seminole Counties in southwestern Georgia through 345 PM
EDT/245 PM CDT/...
At 252 PM EDT/152 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 10 miles north of Quincy to
Callaway. Movement was north at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Quincy,
Blountstown, Bainbridge, Midway, Springfield, Hiland Park,
Chattahoochee, Greensboro, West Bainbridge, Tyndall Air Force Base,
Parker, Sneads, Gretna, Bristol, Grand Ridge and Altha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3051 8573 3105 8453 3030 8446 3029 8485
3007 8563 3025 8601
TIME...MOT...LOC 1852Z 164DEG 12KT 3072 8456 3015 8556
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDSpecial weather statement, Aug 12, 3:45 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
345 PM EDT Thu Aug 12 2021
FLZ009>012-GAZ155-156-122045-
Holmes FL-Inland Bay FL-Jackson FL-Washington FL-Decatur GA-
Seminole GA-
345 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of Jackson, Holmes,
eastern Washington, western Decatur and Seminole Counties through 445
PM EDT/345 PM CDT/...
At 345 PM EDT/245 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southwest of West
Bainbridge to 8 miles southeast of Vernon. Movement was northwest at
10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, Chipley, Graceville, Bainbridge, Bonifay, Marianna,
Donalsonville, West Bainbridge, Chattahoochee, Bradford, Malone,
Sneads, Cottondale, Grand Ridge, Greenwood, Alford, Caryville,
Wausau, Esto and Iron City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3099 8597 3100 8500 3107 8468 3083 8451
3049 8559
TIME...MOT...LOC 1945Z 122DEG 9KT 3085 8465 3056 8558
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDSpecial weather statement, Aug 12, 3:55 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
355 PM EDT Thu Aug 12 2021
FLZ017-018-027-118-127-122045-
Coastal Wakulla FL-Coastal Jefferson FL-Inland Jefferson FL-
Inland Wakulla FL-Leon FL-
355 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of northeastern
Wakulla, southwestern Jefferson and southeastern Leon Counties
through 445 PM EDT...
At 355 PM EDT, Doppler radar was tracking a strong thunderstorm near
Woodville, moving northwest at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Woodville, St. Marks, Tallahassee, Wakulla, Belair, Ralford Greenway,
Newport, Apalachee Regional Park, Cody, Goose Pasture, Hells Half
Acre, Wakulla Springs, Lutterloh, Eight Mile Pond, Vereen, Plum
Orchard, Fallschase, Port Leon, Southwood and Fanlew.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3009 8409 3009 8414 3025 8438 3048 8421
3026 8389 3024 8392 3019 8393 3019 8395
3015 8396 3015 8397 3013 8397 3008 8400
3009 8399 3007 8398
TIME...MOT...LOC 1955Z 122DEG 9KT 3026 8410
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDSpecial weather statement, Aug 12, 4:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
420 PM EDT Thu Aug 12 2021
ALZ068-069-GAZ142-143-155-122115-
Geneva AL-Houston AL-Miller GA-Seminole GA-Early GA-
420 PM EDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of eastern Geneva,
Houston, Miller, northern Seminole and southern Early Counties
through 515 PM EDT/415 PM CDT/...
At 420 PM EDT/320 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles west of Bonifay to
near Donalsonville. Movement was north at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Colquitt, Cottonwood, Dothan, Donalsonville, Hartford, Taylor,
Midland City, Kinsey, Ashford, Slocomb, Cowarts, Webb, Columbia,
Centerville, Malvern, Rehobeth, Avon, Esto, Madrid and Gordon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3120 8576 3120 8571 3127 8566 3124 8549
3129 8548 3129 8542 3131 8542 3131 8509
3132 8508 3130 8464 3126 8464 3125 8454
3107 8467 3107 8473 3103 8475 3100 8514
3099 8579
TIME...MOT...LOC 2020Z 172DEG 35KT 3079 8582 3107 8485
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:10 PM EDT | Special Weather Statement | TAE | Lafayette | 65 min |
| Aug 11, 9:02 PM EDT | River Flood Warning | TAE | Dixie, Levy | 11 days |
| Aug 11, 9:09 PM EDT | Special Weather Statement | TAE | Dixie, Lafayette | 51 min |
| Aug 11, 9:50 PM EDT | Special Weather Statement | TAE | Dixie, Lafayette | 25 min |
| Aug 11, 10:19 PM EDT | Special Weather Statement | TAE | Dixie, Lafayette, Taylor | 41 min |
| Aug 11, 11:46 PM EDT | Special Weather Statement | TAE | Madison | 44 min |
| Aug 12, 12:28 AM EDT | Special Weather Statement | TAE | Madison | 32 min |
| Aug 12, 12:33 AM EDT | Areal Flood Advisory | TAE | Jefferson, Madison | 117 min |
| Aug 12, 12:34 PM EDT | Special Weather Statement | TAE | Gulf | 26 min |
| Aug 12, 12:53 PM EDT | Special Weather Statement | TAE | Franklin | 37 min |
| Aug 12, 12:57 PM EDT | Special Weather Statement | TAE | Gulf | 33 min |
| Aug 12, 1:00 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Liberty | 30 min |
| Aug 12, 1:28 PM EDT | Special Weather Statement | TAE | Gulf | 47 min |
| Aug 12, 1:48 PM EDT | Special Marine Warning | TAE | 27 min | |
| Aug 12, 2:00 PM EDT | Special Weather Statement | TAE | Bay, Calhoun, Liberty | 60 min |
| Aug 12, 2:52 PM EDT | Special Weather Statement | TAE | Bay, Calhoun, Gadsden | 53 min |
| Aug 12, 3:08 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Washington | 67 min |
| Aug 12, 3:11 PM EDT | Special Marine Warning | TAE | 64 min | |
| Aug 12, 3:39 PM EDT | Severe Thunderstorm Warning | TAE | Walton, Washington | 42 min |
| Aug 12, 3:45 PM EDT | Special Weather Statement | TAE | Holmes, Jackson, Washington | 60 min |
| Aug 12, 3:55 PM EDT | Special Weather Statement | TAE | Jefferson | 50 min |
| Aug 12, 4:44 PM EDT | Special Weather Statement | TAE | Leon | 31 min |
| Aug 12, 4:46 PM EDT | Special Weather Statement | TAE | Holmes | 29 min |
| Aug 12, 5:31 PM EDT | Special Weather Statement | TAE | Madison, Taylor | 44 min |
| Aug 12, 6:48 PM EDT | Special Weather Statement | TAE | Dixie, Lafayette | 42 min |
| Aug 12, 6:50 PM EDT | Special Marine Warning | TAE | 115 min | |
| Aug 12, 7:23 PM EDT | Special Weather Statement | TAE | Dixie | 52 min |
| Aug 11, 11:23 PM EDT | Areal Flood Advisory | TAE | Berrien, Brooks, Colquitt, Cook, Lowndes, Thomas | 112 min |
| Aug 11, 11:52 PM EDT | Special Weather Statement | TAE | Grady | 38 min |
| Aug 12, 12:06 AM EDT | Special Weather Statement | TAE | Brooks | 24 min |
| Aug 12, 12:12 AM EDT | Special Weather Statement | TAE | Colquitt | 48 min |
| Aug 12, 12:48 AM EDT | Areal Flood Advisory | TAE | Colquitt, Dougherty, Irwin, Mitchell, Tift, Worth | 117 min |
| Aug 12, 12:55 AM EDT | Special Weather Statement | TAE | Thomas | 50 min |
| Aug 12, 12:58 AM EDT | Special Weather Statement | TAE | Tift, Worth | 47 min |
| Aug 11, 8:06 PM EDT | Severe Thunderstorm Warning | TAE | Coffee | 38 min |
| Aug 12, 4:59 PM EDT | Severe Thunderstorm Warning | TAE | Houston | 46 min |
| Aug 12, 5:12 PM EDT | Severe Thunderstorm Warning | TAE | Dale, Henry | 39 min |
| Aug 12, 5:55 PM EDT | Special Weather Statement | TAE | Dale, Henry | 35 min |
| Aug 12, 6:26 PM EDT | Special Weather Statement | TAE | Dale | 19 min |
Nearby
Special Weather Statements in Georgia, 2021Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.